Announcement

Collapse
No announcement yet.

Starting Suboxone

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Originally posted by chrisgt46 View Post
    If I do stabilize at 5mg's, that would put my first drop at 3.75, or 1.875 twice daily. I would have to round up to 2mg's twice daily, does that make sense? Not exactly sure how to handle an odd dose like that.
    Hey Chris - I would just make the first reduction to 4mg instead of 3.75mg for the ease of it. That way you could split and have 2mg doses. That won't matter too much at this point. Then your next reduction would be down to 3mg which could be 1.5mg twice a day.

    That's what I would do anyway.

    Doing great Chris - keep up the good work and stay strong!

    Comment


    • I just want to say thanks again for the help with all of this, I would be on my way to Suboxone addiction and maintenence if you guys didn't help me! Amazing how messed up that is. People who have the best intentions are being led by doctors into that mess. I have high hopes for this, and maybe someday I can help others like you guys are doing!

      Comment


      • Originally posted by Randy35 View Post
        Hey Chris - I would just make the first reduction to 4mg instead of 3.75mg for the ease of it. That way you could split and have 2mg doses. That won't matter too much at this point. Then your next reduction would be down to 3mg which could be 1.5mg twice a day.

        That's what I would do anyway.

        Doing great Chris - keep up the good work and stay strong!
        Okay, thanks Randy, will do!

        Comment


        • On a side note, I watched a woman at the clinic go into precipitated withdrawal on the day I inducted. She was crying and swearing, and it seemed whatever I said made it worse, she didn't know what was happening and when I told her she freaked. She called her mom and paced the floor. It really was sad. Thank God for this bulletin board!

          Comment


          • Hello Chris, I'm new here.. i wish you nothing, but the best in recovery. Ill be rooting for you. Chris is my sons name

            Comment


            • Originally posted by Robcol View Post
              Hello Chris, I'm new here.. i wish you nothing, but the best in recovery. Ill be rooting for you. Chris is my sons name
              Hi Rob! Thank you for your support! It's great that you chose such an awesome name for your son! LOL! I'll be rooting for you as well! Fight the good fight!

              Comment


              • This morning I have yet to have any symptoms of withdrawal. My emotions are in check. I have yet to experience hot flashes of any significant measure, and my stomach is settled. I will only post again today in order to thank people for comments that might be posted, or if my condition worsens. I'm hopeful, that today is the first of 3 symptom free days needed to begin tapering.

                Comment


                • I've remained symptom free now for a day, two more to go.

                  Comment


                  • Thursday is my doctors appointment like I really don't want to go in there telling him I completely ignored his instructions. I think I'll tell him I've been taking it as perscribed and let him write it as he wishes.

                    Comment


                    • Originally posted by chrisgt46 View Post
                      Thursday is my doctors appointment like I really don't want to go in there telling him I completely ignored his instructions. I think I'll tell him I've been taking it as perscribed and let him write it as he wishes.
                      Yes, do that. Most doctors will get all pissy if you tell them you're tapering off or taking less. They generally don't have your best interest in mind. They see dollar signs, unfortunately. Let him write the script for 16mg per day. If he writes it for a month's worth, you won't even have to go back.

                      Glad to see you're feeling well!
                      Kat

                      Comment


                      • Originally posted by Iwantoff2013 View Post
                        Yes, do that. Most doctors will get all pissy if you tell them you're tapering off or taking less. They generally don't have your best interest in mind. They see dollar signs, unfortunately. Let him write the script for 16mg per day. If he writes it for a month's worth, you won't even have to go back.

                        Glad to see you're feeling well!
                        Kat
                        Hey Kat! Thank you and will do! Yeah, much better. It's as if I turned a corner. I'm looking forward to the first taper. I know that sounds strange, but as I said, I want my life back, and to be able to walk into an AA meeting and say, "I'm sober today.". Have a great day and stay as cool as you are!

                        Comment


                        • Thursday is when I taper. I'll go from 5, to 4mg's. Do I wait till I'm symptom free before tapering again, or can I taper on the 4th day again?

                          Comment


                          • Originally posted by chrisgt46 View Post
                            Thursday is when I taper. I'll go from 5, to 4mg's. Do I wait till I'm symptom free before tapering again, or can I taper on the 4th day again?
                            Hey Chris - Slow down a bit my friend. You need to take this slowly and see how you will be feeling before you taper. Going too fast and thinking too far ahead will get you in trouble and potentially cause problems. Just wait and see how you feel and go from there. It may take 4 days on one dose, but might take 5 or more on another. You'll get there, just be a bit more patient ok.

                            Comment


                            • Originally posted by chrisgt46 View Post
                              Thursday is when I taper. I'll go from 5, to 4mg's. Do I wait till I'm symptom free before tapering again, or can I taper on the 4th day again?
                              As long as you're stable, it's safe to reduce. That's the MOST important thing during a taper. If you reduce before you're stable, you'll run into problems. Always stay at each dose for at least 4 full days. Like Randy said, there may be times when you need an extra day or two to stabilize. Don't "plan" for certain days to drop. Go with the flow. Listen to your body and you'll know when it's time. A taper requires patience, which we addicts are not so good at..lol.

                              Kat

                              Comment


                              • Originally posted by Randy35 View Post
                                Hey Chris - Slow down a bit my friend. You need to take this slowly and see how you will be feeling before you taper. Going too fast and thinking too far ahead will get you in trouble and potentially cause problems. Just wait and see how you feel and go from there. It may take 4 days on one dose, but might take 5 or more on another. You'll get there, just be a bit more patient ok.
                                I see, thank you!

                                Comment

                                Working...
                                X